Collapsibility of Conditional Graphical Models
Article first published online: 24 AUG 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 40, Issue 2, pages 191–203, June 2013
How to Cite
LIU, B. and GUO, J. (2013), Collapsibility of Conditional Graphical Models. Scandinavian Journal of Statistics, 40: 191–203. doi: 10.1111/j.1467-9469.2012.00801.x
- Issue published online: 14 MAY 2013
- Article first published online: 24 AUG 2012
- Received March 2011, in final form February 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!